MAUDE Adverse Event Report: ABBOTT DIABETES CARE LTD FREESTYLE LIBRE 3 APPLICATION; CONTINUOUS GLUCOSE MONITORING SYSTEM

ABBOTT DIABETES CARE LTD FREESTYLE LIBRE 3 APPLICATION; CONTINUOUS GLUCOSE MONITORING SYSTEM
Model Number 72075-01
Medical Device Problem Codes Unable to Obtain Readings (1516); Application Program Problem (2880)
Health Effect - Clinical Codes Pain (1994); Blurred Vision (2137); Dizziness (2194); Elevated ketones/Diabetic Ketoacidosis (2364); Polydipsia (2604)
Date of Event 10/04/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Extended investigation is pending at this time.A follow up will be submitted once additional information is obtained.The date of event is unknown.The date entered in section b3 is the date abbott diabetes care became aware of the event.The device manufacturing date does not apply.The date entered in section h4 is the date abbott diabetes care became aware of the event.All pertinent information available to abbott diabetes care has been submitted.
 
Event or Problem Description
Customer reported that they ¿cannot start sensor¿ in use with google plus 1 with android operating system version 12.As a result, the customer was unable to monitor glucose with sensor readings and experienced symptoms of frequent urination, thirst, blurry vision, lightheaded, aches, and pain requiring treatment of insulin drip provided by a healthcare professional for a diagnosis of diabetic ketoacidosis (dka).An hcp meter reading of 1173 mg/dl was also obtained, the time of this reading was unspecified in relation to the medical event.Customer further reported they ¿been to the hospital 20 times in the last 14 months due to ketoacidosis¿.It was not directly related to being unable to start the sensor.There was no report of death or permanent impairment associated with this event.
 
Additional Manufacturer Narrative
An extended investigation was performed.The customer reported not being able to start the sensor with the freestyle libre 3 application.Attempted to replicate the customer's complaint using similar configurations samsung galaxy s10, android 12, 3.4.2.9593 and the reported issue was unable to be replicated and the system and functioned as intended.There were no issues identified with the freestyle libre 3 app during replication that would have led to the reported issue.Therefore, the issue is not confirmed.All pertinent information available to abbott diabetes care has been submitted.
 
Event or Problem Description
Customer reported that they ¿cannot start sensor¿ in use with google plus 1 with android operating system version 12 , app version 3.4.2.9593.As a result, the customer was unable to monitor glucose with sensor readings and experienced symptoms of frequent urination, thirst, blurry vision, lightheaded, aches, and pain requiring treatment of insulin drip provided by a healthcare professional for a diagnosis of diabetic ketoacidosis (dka).An hcp meter reading of 1173 mg/dl was also obtained, the time of this reading was unspecified in relation to the medical event.Customer further reported they ¿been to the hospital 20 times in the last 14 months due to ketoacidosis¿.It was not directly related to being unable to start the sensor.There was no report of death or permanent impairment associated with this event.

Brand Name
FREESTYLE LIBRE 3 APPLICATION
Common Device Name
CONTINUOUS GLUCOSE MONITORING SYSTEM
Manufacturer (Section D)
ABBOTT DIABETES CARE LTD
range road
witney 12345 -700
UK  12345-7001
Manufacturer Contact
audra fuentes
1360 south loop road
alameda, CA 94502-7001
5107495297
MDR Report Key18022868
Report Number2954323-2023-47528
Device Sequence Number15374770
Product Code QLG
UDI-Device Identifier00357599816001
UDI-Public00357599816001
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K213996
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number72075-01
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2023
Supplement Date Received by Manufacturer11/16/2023
Initial Report FDA Received Date10/27/2023
Supplement Report FDA Received Date12/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/04/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown